# SDR SWAA101874

- Difficulty date: April 3, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 30,322 hours, 17,417 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND LT EXTERIOR EEPLS INOP.  REMOVED AND REPLACED BATTERY PACK PER MM.
